# SDR SWAA012977

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 24,864 hours, 22,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS WIRE BROKEN AT ROW 13.  REMOVED AND REPLACED TRACK COVER AND REPAIRED WIRE PER MM.
